Easolief Duo is a new combination painkiller combining full strength paracetamol and ibuprofen. Each film-coated tablet contains paracetamol 500mg and ibuprofen 150mg and is suitable for the treatment of mild to moderate pain.
- 30% more effective pain relief than paracetamol and ibuprofen taken alone
- Fast-acting- Faster than ibuprofen alone
- Suitable for adults over 18 years old
You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of TWO packets per order.
Do not take with any other paracetamol or ibuprofen products.
THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND
How to use
Adults Over 18 Years Old
- Take 1-2 tablets every 6 hours if required. maximum of six tablets in any 24 hour period.
- Do not take for longer than 3 days
Each Easolief Duo film coated tablet contains paracetamol 500mg and Ibuprofen 150mg
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.